Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inner functions on the polydisc


Author: S. H. Kon
Journal: Proc. Amer. Math. Soc. 73 (1979), 338-340
MSC: Primary 46J15; Secondary 32A35
DOI: https://doi.org/10.1090/S0002-9939-1979-0518515-3
MathSciNet review: 518515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the inner functions on the polydisc, unlike the classical case of the unit disc, fail to separate the points of the maximal ideal space of $ {H^\infty }({U^n})$. From this we deduce that the inner functions generate a proper closed subalgebra of $ {H^\infty }({U^n})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 32A35

Retrieve articles in all journals with MSC: 46J15, 32A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518515-3
Keywords: Inner functions, bounded analytic functions, polydisc, $ {H^\infty }({U^n})$, maximal ideal space, Shilov boundary, $ {L^\infty }({T^n})$, separate points
Article copyright: © Copyright 1979 American Mathematical Society